MAUDE Adverse Event Report: MASK OXYGEN ADULT 3-IN-1 W/ VENT AND TBG; MASK, OXYGEN, NON-REBREATHING

MASK OXYGEN ADULT 3-IN-1 W/ VENT AND TBG; MASK, OXYGEN, NON-REBREATHING
Model Number MASK OXYGEN ADULT 3-IN-1 W/ VENT AND TBG
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined at this time, since the investigation is still ongoing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the non-rebreather bag was disconnected from the mask while connected to a patient.The nurse replaced the defective unit with a back up bag.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) review did not show any deviations to manufacturer specification.For functionality failure, it is imperative to receive a sample to duplicate the failure as described.

Brand Name
MASK OXYGEN ADULT 3-IN-1 W/ VENT AND TBG
Common Device Name
MASK, OXYGEN, NON-REBREATHING
MDR Report Key10150911
Report Number8030673-2020-00101
Device Sequence Number16654692
Product Code KGB
UDI-Device Identifier10190752116320
UDI-Public(01)10190752116320
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASK OXYGEN ADULT 3-IN-1 W/ VENT AND TBG
Device Catalogue Number001203
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/25/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date08/31/2020
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;